# SDR YTRR095305

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N52192
- Make and model: Bell 206L-4
- Aircraft serial: 52192
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070613
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

COULD NOT SHUT DOWN AIRCRAFT AFTER THROTTLE WAS CLOSED.
